# SDR YV3R2019012200004

- Difficulty date: January 11, 2019
- Submitted: January 22, 2019
- Operation: General aviation
- Aircraft: N15HP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14018
- Aircraft time: 345 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Part number: D2782
- Condition: Malfunctioned
- Location: Governor
- Part time: 345 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROLLER WAS UNABLE TO CONTROL THE GOVERNOR MOTOR.
